# SDR DALA2025070705036

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 16,403 hours, 1,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 TOOLING DAMAGE LOCATED ON STRINGER R2 FWD OF FRAME 64, 2ND HOLE FWD FROM FRAME 64. CORRECTIVE ACTION: REPAIRED PER ERA 627461-14 REV ORIG. (1062899)
